RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1340–1347 (Mi de9504)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Singular Cauchy problems for some systems of nonlinear functional-differential equations

N. B. Konyukhova

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1574 kB)

English version:
Differential Equations, 1995, 31:8, 1286–1293

Bibliographic databases:
UDC: 517.988.6
Received: 21.03.1994

Citation: N. B. Konyukhova, “Singular Cauchy problems for some systems of nonlinear functional-differential equations”, Differ. Uravn., 31:8 (1995), 1340–1347; Differ. Equ., 31:8 (1995), 1286–1293

Citation in format AMSBIB
\Bibitem{Kon95}
\by N.~B.~Konyukhova
\paper Singular Cauchy problems for some systems of nonlinear functional-differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1340--1347
\mathnet{http://mi.mathnet.ru/de9504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431397}
\zmath{https://zbmath.org/?q=an:0863.34074}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1286--1293


Linking options:
  • http://mi.mathnet.ru/eng/de9504
  • http://mi.mathnet.ru/eng/de/v31/i8/p1340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Belkina, N. B. Konyukhova, S. V. Kurochkin, “Singular initial-value and boundary-value problems for integrodifferential equations in dynamical insurance models with investments”, Journal of Mathematical Sciences, 218:4 (2016), 369–394  mathnet  crossref
    2. T. A. Belkina, N. B. Konyukhova, S. V. Kurochkin, “Dynamical insurance models with investment: Constrained singular problems for integrodifferential equations”, Comput. Math. Math. Phys., 56:1 (2016), 43–92  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:52
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019